# SDR AALA20170525005

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 74,441 hours, 9,268 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0772
- Condition: Failed
- Location: Recirculation
- Part time: 37,813 hours, 4,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ELECTRICAL ODOR NOTED APPROXIMATELY 4 HOURS AFTER DEPARTURE.  ALL SWITCHES ON THE IN-FLIGHT ENTERTAINMENT PANEL SELECTED OFF AND THE ODOR DISSIPATED.  FOUND UPPER FORWARD RECIRCIRCULATION FAN FAILED. REMOVED AND REPLACED FAN IAW AMM 21-25-01.  OPERATIONAL CHECK GOOD.
